| Model Number |
03.613.004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial contact is company representative; no facility contact available.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, during an anterior cervical fusion, the tip of inner shaft for extraction screwdriver broke off into the head of the screw.They were able to get the screw out so nothing was left back in the patient.Procedure was successfully completed with the delay of 3 minutes.There was no patient consequence.Concomitant device reported: unk - screws: trauma (part #: unknown, lot # unknown, quantity # 1).This is report 1 of 1 for (b)(4).